American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65K10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jérôme Bolte, Aris Daniilidis, Olivier Ley and Laurent Mazet. Characterizations of Łojasiewicz inequalities: Subgradient flows, talweg, convexity. Trans. Amer. Math. Soc. 362 (2010) 3319-3363. MR 2592958.
Abstract, references, and article information   
View Article: PDF

[2] Claude Lemaréchal, François Oustry and Claudia Sagastizábal. The $\mathcal U$-Lagrangian of a convex function. Trans. Amer. Math. Soc. 352 (2000) 711-729. MR 1487623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. McLinden and Roy C. Bergstrom. Preservation of convergence of convex sets and functions in finite dimensions . Trans. Amer. Math. Soc. 268 (1981) 127-142. MR 628449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1